Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Effect of masturbation on sex life - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi... Are you a Bot or a real Doctor sitting over there
User :   ?
Doctor :   I am Dr
Doctor :   Bangalore
Doctor :   You can start with yiour medical query
User :   I would like to know about Masterbation, Dose Masterbating really affect our sex life
User :   ?
Doctor :   I can help you with all the answers
Doctor :   I need few more details before I can say yiou
User :   I have a habit of doing it 4-5 times a week.. Is that fine..
Doctor :   Age: Gender: Occupation: Location: Marital Status: Weight and Height: User :   Age : 22, Malem Student MBA, Single, weight 70, Height 5'5''
Doctor :   Masturbation is not a sin
Doctor :   and one can masturbate to any number of times
Doctor :   are you there?
User :   couple of times i do it twice a day too... Because i dont have sex partner, and i dont wanna be doing Pre Marriage Sex..
Doctor :   Ok that is fine

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor